Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The perfect $ n$th power which divides a nonzero polynomial


Author: Roger Chalkley
Journal: Proc. Amer. Math. Soc. 68 (1978), 147-148
MSC: Primary 12E05; Secondary 68A20
MathSciNet review: 0466088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In terms of rational operations, an algorithm is given to obtain the monic polynomial of maximal degree whose nth power divides a given nonzero polynomial.


References [Enhancements On Off] (What's this?)

  • [1] Roger Chalkley, Algebraic differential equations of the first order and the second degree, J. Differential Equations 19 (1975), no. 1, 70–79. MR 0396510

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12E05, 68A20

Retrieve articles in all journals with MSC: 12E05, 68A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0466088-5
Article copyright: © Copyright 1978 American Mathematical Society